DR. DOPING

Instructions

Logo DR. DOPING

Instructions / Instruction for use: Citramon-MFF

I want this, give me price

Active substance Acetylsalicylic acid + Caffeine + Paracetamol

Dosage form

Pills

Composition

Composition per one tablet

Active substances:

Acetylsalicylic Acid - 0.24 g

Paracetamol - 0, 18 g

Caffeine anhydrous - 0.0275 * g

Excipients:

to obtain a tablet weighing 0.55 g

Cocoa - 0.0225 g

Citric acid - 0.0050 g

Potato starch - 0.0650 g

Talc 0.0050 g

Calcium stearate - 0.0050 g

* - corresponds to 0.03 g of caffeine monohydrate

Description of dosage form

Tablets of light brown color, slightly marble, with impregnations, flat-cylindrical with a facet and a risk, with the smell of cocoa.

Pharmacological group

Analgesic agent (NSAIDs + analgesic non-narcotic remedy + psychostimulant).

Pharmacodynamics

Citramon-MFF has analgesic, antipyretic and anti-inflammatory effect. Combined action of the components of the drug ensures its effectiveness at low toxicity.

Acetylsalicylic acid has analgesic, antipyretic and anti-inflammatory action. Acetylsalicylic acid has antioxidant properties, contributes to an increase in the general resistance of the body and good tolerability of the drug.

Paracetamol has analgesic, antipyretic and extremely weak anti-inflammatory effect, which is due to its influence on the center of thermoregulation in the hypothalamus and a weak ability to inhibit the synthesis of Pg in peripheral tissues.

Caffeine increases the reflex excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, reduces platelet aggregation; reduces drowsiness, a feeling of fatigue, increases mental and physical performance. In this combination, caffeine in a small dose has practically no stimulating effect on the central nervous system, but it helps to normalize the tone of the vessels of the brain and accelerate blood flow.

Pharmacokinetics

Acetylsalicylic acid: after intake is sufficiently absorbed. During absorption, it undergoes presystemic elimination in the intestinal wall and in the liver (deacetylated). The resorbed portion is very rapidly hydrolyzed by esterases (T 1/2 is no more than 15-20 min). The anion of salicylic acid circulates in the body. Salicylates easily penetrate into tissues and body fluids, diffusion accelerates in the presence of hyperemia and edema, slows down - in the proliferative phase of inflammation. Salicylates penetrate the placenta, in small quantities are excreted in breast milk. Biotransformiruyutsya in the liver with the formation of 4 metabolites; excreted by the kidneys (urine alkalinization significantly increases excretion).

Caffeine: Well absorbed in the intestine, half-life - 5 hours (sometimes - up to 10 hours). It is excreted mainly by kidneys in the form of metabolites, about 10% - in unchanged form.

Paracetamol: rapidly absorbed from the gastrointestinal tract. The half-life of plasma is 1-4 hours. The maximum concentration in the plasma is usually determined 30-60 minutes after ingestion.

Metabolized in the liver with the formation of glucuronide and paracetamol sulfate. It is excreted mainly by the kidneys. in the form of conjugation products, less than 5% is excreted unchanged.

Indications

Citramon-MFF is used in adults when. moderately or poorly expressed pain syndrome (headache, toothache, joint pain, neuralgia, myalgia, dysmenorrhea, etc.) to reduce elevated body temperature with colds and other infectious and inflammatory diseases.

Contraindications

Increased individual sensitivity to the components of the drug.

Peptic ulcer disease of the stomach and duodenum, gastrointestinal bleeding, pronounced impaired liver or kidney function.

Genetic absence of glucose-6-phosphate dehydrogenase. Diseases of the blood with a tendency to hemorrhage and bleeding.

Glaucoma, bronchial asthma.

I and III trimester of pregnancy and the period of breastfeeding.

Renal failure.

An attack of bronchial obstruction, hives or acute rhinitis in history, triggered by the use of acetylsalicylic acid or other non-steroidal anti-inflammatory drugs; hemophilia, hemorrhagic diathesis, hypoprothrombinemia, portal hypertension; Vitamin K vitamin deficiency. Confirmed hyperkalemia.

Arterial hypertension, severe course of IHD, increased excitability, sleep disturbance; surgical interventions accompanied by bleeding.

The drug is not prescribed for children under 15 with acute respiratory infections caused by viral infections (acute respiratory viral infection, influenza) because of the danger of developing Reye's syndrome.

Carefully

With caution apply in the elderly, patients with impaired liver or kidney function (creatinine clearance less than 60 ml / min), with gout.

With IHD, cerebrovascular diseases, congestive heart failure, dyslipidemia / hyperlipidemia, diabetes mellitus, peripheral arterial disease, smoking.

Anamnestic data on the development of gastrointestinal ulcer, long-term use of NSAIDs, concomitant therapy with selective serotonin reuptake inhibitors.

Dosing and Administration

Citramon-MFF is used inside after eating 1-2 tablets 2-3 times a day, the maximum daily dose is 6 tablets. Break between meals for at least 6 hours. In case of violations of the kidney or liver function, the interval between doses should be at least 8 hours.

The drug should not be used for more than 5 days as an anesthetic and for more than 3 days as an antipyretic without prescription and supervision by a doctor. Other dosages and regimens are prescribed by the doctor.

Side effects

It is rare to have skin allergic reactions (rash, itching, urticaria), palpitations, dizziness, nausea, pain in the stomach. With prolonged use in high doses, there may be impaired liver and kidney function. Gastralgia, nausea, vomiting, hepatotoxicity, nephrotoxicity, erosive-ulcerative lesions of the gastrointestinal tract, allergic reactions (including Stevens-Johnson syndrome, Lyell), tachycardia, increased blood pressure, bronchospasm.

With prolonged use - dizziness, headache, visual disturbances, tinnitus, reduced platelet aggregation, hypocoagulation, hemorrhagic syndrome (epistaxis, bleeding gums, purpura, etc.), kidney damage with papillary necrosis; deafness; Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and psyche, vomiting, liver dysfunction).

The side effects of the drug, including those not listed in the instructions, must be reported to your doctor.

Overdose

Do not exceed the recommended dose and duration of use!

Symptoms (due to acetylsalicylic acid): with light intoxication - nausea, vomiting, gastralgia, dizziness, ringing in the ears; severe intoxication - retardation, drowsiness, collapse, convulsions, bronchospasm, shortness of breath, anuria, bleeding.

Initially, central hyperventilation of the lungs leads to respiratory alkalosis (dyspnea, choking, cyanosis, sweating). With increasing intoxication, progressive paralysis of respiration and dissociation of oxidative phosphorylation cause respiratory acidosis.

Treatment: If you suspect a poisoning, you should immediately seek medical help. The affected person should make a gastric lavage using activated charcoal.

Interaction

The drug enhances the effect of drugs that reduce blood clotting and platelet aggregation, as well as side effects of glucocorticoids, sulfonylurea derivatives, methotrexate, non-narcotic analgesics and non-steroidal anti-inflammatory drugs.

Strengthens the action of reserpine and hypoglycemic agents.

Reduces the effectiveness of spironolactone, furosemide, hypotensive drugs, as well as antidotal drugs that promote the excretion of uric acid.

Barbiturates, rifampicin, salicylamide, antiepileptic drugs, etc. stimulators of microsomal oxidation contribute to the formation of toxic metabolites of paracetamol, affecting liver function. Metoclopramide accelerates the absorption of paracetamol. Under the influence of paracetamol T1 / 2 chloramphenicol increases by 5 times. With repeated admission, paracetamol can enhance the effect of anticoagulants (dicumarin derivatives). Simultaneous reception of paracetamol and ethanol increases the risk of hepatotoxic effects. Caffeine accelerates the absorption of ergotamine.

Use of other medicines should be agreed with the doctor.

special instructions

Do not prescribe the drug to children under 15 due to the high risk of developing Reye's syndrome. Reye's syndrome is manifested by prolonged vomiting, acute encephalopathy, enlargement of the liver.

Acetylsalicylic acid slows blood clotting. If the patient is to undergo surgery, a doctor should be warned in advance about taking the drug.

In patients with a predisposition to the accumulation of uric acid, taking the drug may trigger a gout attack.

During the intake should refrain from drinking alcohol (increased risk of gastrointestinal bleeding and toxic damage to the liver).

Acetylsalicylic acid when used in the first trimester of pregnancy has a teratogenic effect; in the third trimester - can lead to inhibition of labor. It is excreted in breast milk, therefore it is contraindicated during lactation.

Form of issue

Pills.

For 6 or 10 pieces per contour non-jawed package or 10 tablets per contour

Someone from the Norway - just purchased the goods:
Honluten intensive course 180 capsules